# SDR DL72L000280

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6 RT CRACKED VERT INTERIOR 4TH FRAME DOWN FROM 9504 RIB NR 2.  BEGAN FABRICATED REPAIR PER M/M 55-30-0 PG 803.  FINISHED FABRICATING REPAIR ANGLE PER M/M 55-30-0 FIG 803.  OK TO TREAT AND PAINT.  CHEM TREATED AS PER PS 900-2-4-1 NR 2.  TREATED AND PAINTED PER PS 900-3-6 NR 3.  OK TO INSTALL ANGLE.  INSTALLED REPAIR ANGLE PER M/M 55-30-0 FIG 803.
